# SDR DJFA2007101

- Difficulty date: August 25, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N829LX
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258466
- Aircraft time: 7,621 hours, 4,774 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 25SW265159
- Condition: Bent
- Location: Hyd System
- Part time: 7,621 hours, 4,744 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, CREW NOTED CHAFFING ON THE HYDRAULIC BRAKE LINE IN THE LT MLG WHEEL WELL.  MAINTENANCE DISCOVERED THE LINE BENT AND MIS-SHAPEN FROM AN UNKNOWN CAUSE.  THE LINE APPEARED TO BE ROUTED CORRECTLY BUT AS A RESULT OF THE CONTORTION, THE LINE WAS CHAFING ON THE MLG STRUT.  MAINTENANCE REPLACED THE LINE.
